# SDR DALA2023090507201

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2947983) FWD CARGO BAY L/H ZEE CHANNEL HAS SEVE3RAL SPOTS OF CORROSION FROM STA 480-500L (MARKED). LBL 31; WL 156. REMOVED AND INSTALLED REPLACEMENT FWD CARGO BAY L/H ZEE CHANNEL FROM STA 400-500L LBL 31, WL 156 PER B737 SRM 51-40-02-0G-0 AND BOEING DWG # 143A7501 REV B.
